Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 239, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 26, 2006, 8:00 PM CDT for Lawrence County, Illinois. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2006, 8:00 PM CDT (01:00 UTC)
- Expired
- Jun 26, 2006, 9:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:28 PM CDT | HAIL 1 | 1 N Sumner, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 270100
SVRILX
ILC101-270200-
/O.NEW.KILX.SV.W.0239.060627T0100Z-060627T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
800 PM CDT MON JUN 26 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS.
* UNTIL 900 PM CDT
* AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SUMNER...OR ABOUT 7 MILES EAST OF OLNEY...
AND WAS MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUMNER...
CHAUNCEY...
BRIDGEPORT...
LAWRENCEVILLE...
BIRDS...
RUSSELLVILLE...
OTHER LOCATIONS IN THE WARNING INCLUDE...BILLETT...PETROLIA AND
PINKSTAFF.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3863 8789 3864 8791 3884 8791 3885 8754
3883 8754 3879 8751 3870 8753 3865 8763
3860 8763
$$
BAK3 follow-up statements
000
WWUS53 KILX 270127
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT MON JUN 26 2006
ILC101-270200-
/O.CON.KILX.SV.W.0239.000000T0000Z-060627T0200Z/
LAWRENCE-
827 PM CDT MON JUN 26 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR LAWRENCE COUNTY...
AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR PETROLIA...OR ABOUT 7 MILES WEST
OF LAWRENCEVILLE...MOVING EAST AT 15 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
LAWRENCEVILLE.
BIRDS.
RUSSELLVILLE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3863 8789 3864 8791 3884 8791 3885 8754
3883 8754 3879 8751 3870 8753 3865 8763
3860 8763
$$
BAK000
WWUS53 KILX 270143
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT MON JUN 26 2006
ILC101-270200-
/O.CON.KILX.SV.W.0239.000000T0000Z-060627T0200Z/
LAWRENCE-
843 PM CDT MON JUN 26 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR LAWRENCE COUNTY...
AT 837 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR PETROLIA...OR ABOUT NEAR LAWRENCEVILLE...MOVING EAST AT
20 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
RUSSELLVILLE.
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED 1 MILE NORTH OF
SUMNER AT 828 PM WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3863 8789 3864 8791 3884 8791 3885 8754
3883 8754 3879 8751 3870 8753 3865 8763
3860 8763
$$
BAK
&000
WWUS53 KILX 270155
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT MON JUN 26 2006
ILC101-270206-
/O.EXP.KILX.SV.W.0239.000000T0000Z-060627T0200Z/
LAWRENCE-
856 PM CDT MON JUN 26 2006
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY EXPIRES AT 900
PM CDT...
AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3863 8789 3864 8791 3884 8791 3885 8754
3883 8754 3879 8751 3870 8753 3865 8763
3860 8763
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:40 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 26, 3:40 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 340 PM CDT MON JUN 26 2006 .DISCUSSION... MAIN CONCERN IS THE VARIOUS PERIODS OF STORMS OVER THE FIRST 3 DAYS. ALSO...THE POTENTIAL FOR SEVERE WEATHER TONIGHT AND WEDNESDAY. THE MODELS HAVE A GENERAL AGREEMENT ON THE DETAILS DUE TO THE PATTERN BEING RATHER STAGNANT/BLOCKED. THE NAM AND CANADIAN GLOBAL ARE IN CLOSER AGREEMENT... WITH THE GFS BEING A BIT MORE AGGRESSIVE. WILL LEAN TWRD NAM FOR DETAILS. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT... THE DEEP COLD POOL HAS PROVIDE STEEP LAPSE RATES AND ENOUGH INSTABILITY FOR MARGINAL SEVERE STORMS SCATTERED OVER OUR CWA. COLD AIR FUNNELS HIGHLIGHTED THE ONSET...BUT HAVE TAMED DOWN AS THE AFTERNOON PROGRESSED. NO TOUCHDOWNS WERE REPORTED. MARGINAL SEVERE HAIL REPORTS HAVE DIMINISHED AS WELL. THE CENTER OF THE UPPER VORTEX IS VIRTUALLY DIRECTLY OVER OUR CWA...BUT THE BEST INSTABILITY IS IN OUR EASTERN CWA. STORMS ARE MOVING IN A SWIRL PATTERN AS A RESULT OF THE VORTEX PLACEMENT. THERE DOESNT APPEAR TO BE ANY THREAT FOR INCREASING SEVERITY TO THE STORMS...SO NO WATCH IS EXPECTED TONIGHT. WE SHOULD SEE THE STORMS CONTINUE TO DEVELOP THROUGH THE EVENING...THEN DIMINISH IN COVERAGE BY AROUND MIDNIGHT. I LEFT SOME ISOLATED WORDING IN FOR AFTER MIDNIGHT...BUT MOST AREAS SHOULD REMAIN DRY. TUESDAY MORNING WILL FEATURE A SHORT PERIOD OF RIDGING ALOFT...BEFORE THEN NEXT SHORTWAVE IN THE NORTHWEST FLOW DROPS SOUTHEAST INTO OUR CWA. THIS WILL PUT THE TIMING FOR STORMS MAINLY LATER TUESDAY AFTERNOON AND TUESDAY NIGHT. THAT PARTICULAR LOBE OF VORTICITY WILL BE IN TANDEM WITH A SURFACE COLD FRONT DROPPING SOUTH. IT APPEARS IT WILL LINGER ACROSS OUR CWA...AND BE A FOCUS FOR SURFACE TROUGHS TO MOVE ALONG THE REST OF THE WEEK. WEDNESDAY WILL BE MUCH LIKE TODAY...WITH THE COLD POOL SETTLING OVER ILLINOIS DURING THE DAY. A SLIGHT RISK FOR SEVERE STORMS HAS BEEN HIGHLIGHTED BY SPC...PRIMARILY ALONG THE EAST TO WEST SURFACE FRONT THAT WILL LINGER ACROSS OUR CWA. LONG TERM...THURSDAY THROUGH MONDAY... THE LONG WAVE PATTERN APPEARS TO REMAIN BLOCKED UNTIL THE WEEKEND. THE MEAN TROUGH IN THE EAST AND THE RIDGE IN THE WEST WILL WEAKEN SLIGHTLY INTO THE WEEKEND...BUT THE OVERALL FLOW ACROSS ILLINOIS WILL REMAIN NORTHWEST. THIS BASICALLY MEANS THAT WE COULD SEE CONTINUED PERIODS OF SHOWERS AND STORMS AS H5 SHORTWAVES MOVE SOUTHEAST OVER THE RIDGE INTO ILLINOIS. ALSO...TEMPERATURES WILL NOT FLUCTUATE MUCH FROM DAY TO DAY...WITH SEASONAL NORMALS LIKELY THROUGH THIS FORECAST PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHIMON
Hazardous weather outlook, Jun 26, 11:56 AM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1156 AM CDT MON JUN 26 2006 ILZ038-043>046-052>057-061>063-066>068-071>073-271100- MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CHRISTIAN-MACON-MOULTRIE- DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER- CRAWFORD-CLAY-RICHLAND-LAWRENCE- 1156 AM CDT MON JUN 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING UPPER LEVEL DISTURBANCE... A NEARLY STATIONARY SURFACE BOUNDARY... AND MOIST UNSTABLE AIR WILL ALL INTERACT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS MORNING AND INTO THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE... WITH THE PRIMARY THREAT BEING LARGE HAIL. STORMS WILL TEND TO BE FOCUSED ALONG A WEAK SURFACE BOUNDARY EARLY ON... JUST WEST OF I-57... THEN WILL BECOME MORE SCATTERED AS THE AFTERNOON PROGRESSES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE ON TUESDAY AS THE SYSTEM PUSHES SLOWLY THROUGH THE AREA. HOWEVER...A FRONTAL SYSTEM WILL BECOME STATIONARY ACROSS PARTS OF CENTRAL AND SOUTHERN ILLINOIS ON WEDNESDAY AND BRING ANOTHER SHOT OF THUNDERSTORMS TO THE REGION. CURRENTLY...THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS ON WEDNESDAY COULD BECOME SEVERE...ALONG AND SOUTH OF INTERSTATE 72. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. ILZ027>031-036-037-040>042-047>051-271100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- 1156 AM CDT MON JUN 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING UPPER LEVEL DISTURBANCE WILL BRING THE THREAT FOR SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. SOME OF THESE STORMS MAY PRODUCE SMALL HAIL... BUT THE THREAT FOR SEVERE WEATHER IS EXPECTED TO BE OVER WEST CENTRAL ILLINOIS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE ON TUESDAY AS THE SYSTEM SLOWLY PUSHES THROUGH THE AREA. HOWEVER...A FRONTAL SYSTEM WILL BECOME STATIONARY ACROSS PARTS OF CENTRAL AND SOUTHERN ILLINOIS ON WEDNESDAY AND BRING ANOTHER SHOT OF THUNDERSTORMS TO THE REGION. AT THIS TIME...NEITHER THE THUNDERSTORMS ON TUESDAY OR WEDNESDAY ARE EXPECTED TO BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREAT WILL BE ALONG AND SOUTH OF INTERSTATE 72. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HARDIMAN/AUTEN
In the hours before
Local storm report, Jun 26, 6:18 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT MON JUN 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 1 NW RIVERTON 39.86N 89.55W
06/26/2006 E0.75 INCH SANGAMON IL CO-OP OBSERVER
REPORT BETWEEN RIVERTON AND SHERMAN ON SHERMAN ROAD.
0618 PM HAIL 3 E SHERMAN 39.89N 89.55W
06/26/2006 E0.88 INCH SANGAMON IL TRAINED SPOTTER
&&
GOETSCHLocal storm report, Jun 26, 6:25 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT MON JUN 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 2 S WILLIAMSVILLE 39.92N 89.56W
06/26/2006 E0.88 INCH SANGAMON IL TRAINED SPOTTER
ON COUNTY HIGHWAY 31.
&&
GOETSCHLocal storm report, Jun 26, 6:45 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT MON JUN 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 6 W FAIRMOUNT 40.05N 87.94W
06/26/2006 E0.75 INCH VERMILION IL CO-OP OBSERVER
FROM OFFICE SIGNIFICANT WEATHER OBSERVER.
&&
GOETSCHLocal storm report, Jun 26, 6:49 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT MON JUN 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL CHARLESTON 39.48N 88.18W
06/26/2006 E0.75 INCH COLES IL PUBLIC
0215 PM HAIL DOWNS 40.40N 88.87W
06/26/2006 E1.00 INCH MCLEAN IL CO-OP OBSERVER
EXTENSIVE CROP DAMAGE ON COUNTY ROAD 36 BETWEEN DOWNS AND
RANDOLPH. HAIL STILL UP TO DIME SIZE AN HOUR AFTER THE
HAIL FELL. SWOP REPORT.
0215 PM HAIL CALHOUN 38.65N 88.04W
06/26/2006 E1.25 INCH RICHLAND IL COUNTY OFFICIAL
1-1.25 INCH HAIL OCCURRED FROM 215PM TO 220PM WITH CORN
CROP DAMAGE FROM CALHOUN TO 1 MILE EAST OF TOWN. RECEIVED
FROM THE CALHOUN VILLAGE HALL.
0258 PM HAIL OWANECO 39.48N 89.19W
06/26/2006 E1.00 INCH CHRISTIAN IL EMERGENCY MNGR
0358 PM HAIL 1 NW NIANTIC 39.86N 89.18W
06/26/2006 E0.88 INCH MACON IL FIRE DEPT/RESCUE
1.5 MILES NORTHWEST OF NIANTIC. REPORTED BY COUNTY ESDA
FROM FIRE DEPT.
0415 PM HAIL 2 SE SULLIVAN 39.58N 88.58W
06/26/2006 E0.88 INCH MOULTRIE IL CO-OP OBSERVER
NICKEL SIZE HAIL
0430 PM HAIL 2 S MOUNT PULASKI 39.98N 89.28W
06/26/2006 E1.00 INCH LOGAN IL CO-OP OBSERVER
0430 PM HAIL 5 S MOUNT PULASKI 39.94N 89.28W
06/26/2006 E2.00 INCH LOGAN IL FIRE DEPT/RESCUE
0500 PM FLOOD 2 S MOUNT PULASKI 39.98N 89.28W
06/26/2006 LOGAN IL CO-OP OBSERVER
WATER COVERING 300N ROAD BETWEEN 1600TH AND 1750TH AVE.
0530 PM FLOOD 5 S MOUNT PULASKI 39.94N 89.28W
06/26/2006 LOGAN IL EMERGENCY MNGR
1600TH AVE CLOSED AT LAKE FORK CROSSING.
0605 PM HAIL 3 SE PHILO 39.97N 88.12W
06/26/2006 E0.88 INCH CHAMPAIGN IL CO-OP OBSERVER
REPORT OF HAIL FROM OFFICE SIGNIFICANT WEATHER OBSERVER.
0616 PM HAIL 1 NW RIVERTON 39.86N 89.55W
06/26/2006 E0.75 INCH SANGAMON IL CO-OP OBSERVER
REPORT BETWEEN RIVERTON AND SHERMAN ON SHERMAN ROAD.
0618 PM HAIL 3 E SHERMAN 39.89N 89.55W
06/26/2006 E0.88 INCH SANGAMON IL TRAINED SPOTTER
0623 PM HAIL 2 S WILLIAMSVILLE 39.92N 89.56W
06/26/2006 E0.88 INCH SANGAMON IL TRAINED SPOTTER
ON COUNTY HIGHWAY 31.
0639 PM HAIL 6 W FAIRMOUNT 40.05N 87.94W
06/26/2006 E0.75 INCH VERMILION IL CO-OP OBSERVER
FROM OFFICE SIGNIFICANT WEATHER OBSERVER.
&&
GOETSCHLocal storm report, Jun 26, 7:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT MON JUN 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL NOBLE 38.70N 88.22W
06/26/2006 E0.75 INCH RICHLAND IL LAW ENFORCEMENT
FROM NOBLE POLICE.
&&
GOETSCHLocal storm report, Jun 26, 7:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT MON JUN 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL STE. MARIE 38.93N 88.03W
06/26/2006 E1.50 INCH JASPER IL CO-OP OBSERVER
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:22 PM CDT | Severe Thunderstorm Warning | ILX | Jasper | 53 min |
| Jun 26, 7:46 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 59 min |
| Jun 27, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 46 min |
| Jun 27, 3:33 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 42 min |
| Jun 27, 3:57 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 35 min |
| Jun 27, 5:12 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 37 min |
| Jun 27, 6:05 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 28 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.